YES! The acne breakout is definitely related to the biotin intake. The same thing happened to me, I broke out with cystic acne on my chin after taking 2000 mcg of biotin. It's been almost a month now and my skin is clear, no more breakouts, and I've increased the biotin to 5000 mcg. Everyone is different but I would encourage you to keep taking it, it should get better!
i know everyones body works differently but i know im not the only one out there who has breakouts from biotin. i know for a fact that it is what is making ME break out because about 4 days after taking it i started breaking out all over my chin first just one... then two now all the sudden i have like 7 all around the same area my chin... its disgustung and the only thing id been doing diff. was the biotin i would love for it to work because i really want my hair to grow faster... i take the 5000 MG which i know is alot but i dont really feel that a lower dose will help i think its just the way it affects me :( too bad because i heard it really works!!! good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.